# SDR CA990915037

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A, H

## Discrepancy

(CAN) LOUD NOISE WITH HEAT REPORTED BEHIND SEAT 36A.  FLOOR BECAME TOO HOT TO TOUCH.  NR 2 PNEUMATIC SYSTEM SELECTED OFF, NOISE STOPPED, BUT AREA BETWEEN 36A AND LAVATORY BECAME HOTTER.  PNEUMATIC ISOLATION VALVE 1-2 IN THE NORMAL POSITION (CLOSED).  OVER A PERIOD OF 30 MINUTES, AREA BEGAN TO COOL.   AIRCRAFT DIVERTED.  FOUND AFT LAV/GALLEY VENT REGULATING LINE DAMAGED.  LINE AND BULK CARGO HEAT VALVE REPLACED AND LEAK CHECK CARRIED OUT OK.
